Can Prilosec cause diarrhea and heart palpitations?
I have been on Prilosec OTC for 4 months now. Immediately after starting prilosec I started getting very loose stools...and have not had a normal one since. I cut the dose down to a 1/2 a pill a day.
On October 31, I started developing heart palpitations, which sent me to the ER. I then followed up wth a cardiologist and had a 30 day event heart monitor put on as well as a stress/echo. I am awaiting results, but it has been over 3 weeks now.
Anyway, I am curious if anyone know about these symptoms? It makes sense that diarrhea would/could deplete the vitamins in the body thus cause heart palpitations.
I'm so desperate, none of the Drs seem to be concerned. Even my Gastroenterologist was like "hmmm, well you can stop your prilosec", but you are FINE, everything is fine.
Prilosec OTC Delayed-Release Capsules
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Prilosec OTC Delayed-Release Capsules:
Seek medical attention right away if any of these SEVERE side effects occur when using Prilosec OTC Delayed-Release Capsules:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bone pain; chest pain; dark urine; fast, slow, or irregular heartbeat; fever, chills, or sore throat; red, swollen, blistered, or peeling skin; severe diarrhea; severe stomach pain or cramps; swelling of the hands, ankles, or feet; unusual bruising or bleeding; unusual tiredness; vision changes; yellowing of the eyes or ski
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.